# SDR DALA2022032802030

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 26,536 hours, 10,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat Row 27def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8481758) DURING INSPECTION FOUND EMERGENCY LIGHT AT ROW 27DEF DAMAGED. R/R EMERGENCY SEAT LIGHTING BRACKET @ 45E PER B737 AMM 33-51-00. OPS CHK GOOD.
